# SDR 2025FA0000402

- Difficulty date: June 16, 2025
- Submitted: June 16, 2025
- Operation: General aviation
- Aircraft: BY475
- Make and model: Beech B200GT
- Aircraft serial: BY475
- Aircraft time: 341 hours, 484 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Part time: 253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCELERATED CORROSION DISCOVERED ON HORIZONTAL STABILIZER; NEW AIRCRAFT DELIVERED 5/20/2024.    341.1 HOURS TIME SINCE NEW 484 TOTAL LANDINGS.
